# SDR SWAA2019041031554

- Difficulty date: April 8, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 58,557 hours, 34,473 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: FDC5555
- Condition: Loose
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN EMERGENCY ESCAPE ROPE DOOR LOOSE.   SECURED ROPE ASSEMBLY PER AMM.
